MAUDE Adverse Event Report: BIOMET 3I NARROW STANDARD HEX DRIVER-24MM; DENTAL DRIVER

BIOMET 3I NARROW STANDARD HEX DRIVER-24MM; DENTAL DRIVER
Catalog Number PHD01N
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that the driver is getting stuck in the heads of the cover screws.No impact to the patient.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) correct number should be (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) phd01n, (narrow standard hex driver-24mm) for evaluation.Visual evaluation of the as returned device identified the driver with signs of use.The driver's tip was fractured.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 1269840.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1269840 for similar events and no other complaint was identified.Review completed utilizing keywords: device malfunction & fracture.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are incorrect techniques used, excessive torque applied.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
NARROW STANDARD HEX DRIVER-24MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19105420
Report Number0001038806-2024-00733
Device Sequence Number7607286
Product Code NDP
UDI-Device Identifier00844868014263
UDI-Public(01)00844868014263(11)230613(10)1269840
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPHD01N
Device Lot Number1269840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date04/15/2024
06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic